Alert archive / Oklahoma / Freeze Warnings in 2021

Freeze Warning 3, NWS Norman, OK

April 20, 202148 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this freeze warning at Apr 20, 2021, 12:19 AM CDT for 48 counties in Oklahoma; 8 counties in Texas. It took effect at Apr 21, 2021, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 20, 2021, 12:19 AM CDT (05:19 UTC)
In effect from
Apr 21, 2021, 1:00 AM CDT
Expired
Apr 21, 2021, 9:00 AM CDT
In force
8 hr
Issued by
NWS Norman, OK
All 56 counties

Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.3 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2021-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2021-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2759 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

021 
WWUS74 KOUN 200519
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
1219 AM CDT Tue Apr 20 2021

OKZ004>006-009>011-014-015-021-201330-
/O.UPG.KOUN.FZ.A.0003.210421T0600Z-210421T1400Z/
/O.NEW.KOUN.FZ.W.0003.210421T0600Z-210421T1400Z/
/O.CON.KOUN.FZ.W.0002.210420T0900Z-210420T1500Z/
Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey-
Beckham-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Elk City, 
and Sayre
1219 AM CDT Tue Apr 20 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY...

* WHAT...For the first Freeze Warning, sub-freezing temperatures
  as low as 29 expected. For the second Freeze Warning, sub- 
  freezing temperatures as low as 26 expected.

* WHERE...Harper, Woods, Alfalfa, Ellis, Woodward, Major, Roger 
  Mills, Dewey and Beckham Counties.

* WHEN...For the first Freeze Warning, from 4 AM to 10 AM CDT 
  this morning. For the second Freeze Warning, from 1 AM to 9 AM 
  CDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

OKZ007-008-012-013-016>020-022>048-050>052-TXZ083>090-201330-
/O.UPG.KOUN.FZ.A.0003.210421T0600Z-210421T1400Z/
/O.NEW.KOUN.FZ.W.0003.210421T0600Z-210421T1400Z/
Grant-Kay-Garfield-Noble-Custer-Blaine-Kingfisher-Logan-Payne-
Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-Tillman-
Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson-
Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-Foard-
Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Weatherford, Clinton, 
Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, 
Stillwater, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, 
Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud,
Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Hollis, Mangum, Granite, Hobart, Snyder, 
Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, 
Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, 
Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, 
Thackerville, Madill, Kingston, Durant, Quanah, Crowell, Vernon, 
Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, 
Archer City, Holliday, Lakeside City, Scotland, and Henrietta
1219 AM CDT Tue Apr 20 2021

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of central, east central, northern, 
  northwest, southeast, southern, southwest and western Oklahoma 
  and northern Texas.

* WHEN...From 1 AM to 9 AM CDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
3 follow-up statements
720 
WWUS74 KOUN 201302
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
802 AM CDT Tue Apr 20 2021

OKZ004>006-009>011-014-015-021-201530-
/O.CON.KOUN.FZ.W.0002.000000T0000Z-210420T1500Z/
/O.CON.KOUN.FZ.W.0003.210421T0600Z-210421T1400Z/
Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey-
Beckham-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Elk City, 
and Sayre
802 AM CDT Tue Apr 20 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
WEDNESDAY...

* WHAT...For the first Freeze Warning, sub-freezing temperatures 
  as low as 29 expected. For the second Freeze Warning, sub- 
  freezing temperatures as low as 26 expected.

* WHERE...Harper, Woods, Alfalfa, Ellis, Woodward, Major, Roger 
  Mills, Dewey and Beckham Counties.

* WHEN...For the first Freeze Warning, from 4 AM to 10 AM CDT 
  this morning. For the second Freeze Warning, from 1 AM to 9 AM 
  CDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. 

$$

OKZ007-008-012-013-016>020-022>048-050>052-TXZ083>090-201530-
/O.CON.KOUN.FZ.W.0003.210421T0600Z-210421T1400Z/
Grant-Kay-Garfield-Noble-Custer-Blaine-Kingfisher-Logan-Payne-
Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-Tillman-
Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson-
Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-Foard-
Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Weatherford, Clinton, 
Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, 
Stillwater, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, 
Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud,
Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Hollis, Mangum, Granite, Hobart, Snyder, 
Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, 
Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, 
Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, 
Thackerville, Madill, Kingston, Durant, Quanah, Crowell, Vernon, 
Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, 
Archer City, Holliday, Lakeside City, Scotland, and Henrietta
802 AM CDT Tue Apr 20 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of central, east central, northern, 
  northwest, southeast, southern, southwest and western Oklahoma 
  and northern Texas.

* WHEN...From 1 AM to 9 AM CDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. 

$$
907 
WWUS74 KOUN 201503
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
1003 AM CDT Tue Apr 20 2021

OKZ004>006-009>011-014-015-021-202200-
/O.EXP.KOUN.FZ.W.0002.000000T0000Z-210420T1500Z/
/O.CON.KOUN.FZ.W.0003.210421T0600Z-210421T1400Z/
Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey-
Beckham-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Elk City, 
and Sayre
1003 AM CDT Tue Apr 20 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Harper, Woods, Alfalfa, Ellis, Woodward, Major, Roger 
  Mills, Dewey and Beckham Counties.

* WHEN...1 AM to 9 AM CDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly.

&&

$$

OKZ007-008-012-013-016>020-022>048-050>052-TXZ083>090-202200-
/O.CON.KOUN.FZ.W.0003.210421T0600Z-210421T1400Z/
Grant-Kay-Garfield-Noble-Custer-Blaine-Kingfisher-Logan-Payne-
Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-Tillman-
Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-Jefferson-
Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-Foard-
Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Weatherford, Clinton, 
Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, 
Stillwater, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, 
Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud,
Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Hollis, Mangum, Granite, Hobart, Snyder, 
Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, 
Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, 
Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, 
Thackerville, Madill, Kingston, Durant, Quanah, Crowell, Vernon, 
Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, 
Archer City, Holliday, Lakeside City, Scotland, and Henrietta
1003 AM CDT Tue Apr 20 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of central, east central, northern, 
  northwest, southeast, southern, southwest and western Oklahoma 
  and northern Texas.

* WHEN...1 AM to 9 AM CDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly.

&&

$$
014 
WWUS74 KOUN 201910
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
210 PM CDT Tue Apr 20 2021

OKZ004>048-050>052-TXZ083>090-211400-
/O.CON.KOUN.FZ.W.0003.210421T0600Z-210421T1400Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena,
Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, 
Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, 
Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, 
Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, 
Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, 
Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, 
El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, 
Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, 
Newcastle, Blanchard, Norman, Moore, Shawnee, Seminole, Wewoka, 
Holdenville, Wetumka, Hollis, Mangum, Granite, Hobart, Snyder, 
Altus, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, 
Wynnewood, Sulphur, Davis, Ada, Coalgate, Walters, Temple, 
Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, Marietta, 
Thackerville, Madill, Kingston, Durant, Quanah, Crowell, Vernon, 
Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, 
Archer City, Holliday, Lakeside City, Scotland, and Henrietta
210 PM CDT Tue Apr 20 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Oklahoma and western north Texas.

* WHEN...1 AM to 9 AM CDT Wednesday.

* IMPACTS...Frost and freeze conditions may kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this freeze warning went out at Apr 19, 11:14 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Apr 19, 11:14 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1114 PM CDT Mon Apr 19 2021

...New AVIATION...

.SHORT TERM...
(This evening through Tuesday)
Issued at 238 PM CDT Mon Apr 19 2021

A strong cold front, currently near the Oklahoma and Kansas border,
will push quickly southward this evening and overnight. Wind gusts
around 40 to 45 mph will be possible for a few hours behind the
front, especially across western Oklahoma.  With the limited
duration of strong wind gusts, we will likely not issue an advisory.
The Freeze Warning for northwest and west central Oklahoma still
looks ok.

The air mass behind the front will be cold for April but will be
rather shallow.  Still appears that any precipitation that develops
will be light and perhaps mainly a cold rain. Still a little
uncertain about saturation within the DGZ for a change to snow.
Perhaps, freezing drizzle is more likely or very light freezing rain
across northwest Oklahoma (after midnight). However, by early
Tuesday morning (10Z- 15Z), the cloud depth across north central
Oklahoma will increase enough that snow grains will be possible
for a few hours. It does appear that the duration and
precipitation amounts will be light and generally not impactful.

&&

.LONG TERM...
(Tuesday night through next Sunday)
Issued at 238 PM CDT Mon Apr 19 2021

Surface high pressure will build over the southern Plains by
Wednesday evening and night.  With light winds and rather cool
daytime highs, a widespread freeze appears likely.  The only concern
will mid to high clouds that will overspread the area during the
last 2-4 hours overnight.  The depth of the cloud layer could be
enough to interrupt ideal radiational cooling, especially across
parts of northern and western Oklahoma.  It's possible that freezing
temperatures may occur early overnight, with steady temperatures
thereafter.  South central and southeast Oklahoma may actually have
a longer duration of cooling and will add the remaining three
counties to the watch.

Wednesday will be dry with temperatures warming into the 50s and
lower 60s after a cold start.

Warm air advection showers/storms may develop ahead of a shortwave
trough approaching from the west on Thursday.  Rain and thunderstorm
chances will increase more on Friday as the disturbance approaches
and moves across the southern Plains.  A few strong thunderstorms
are possible, but overall instability will be weak.

The upcoming weekend looks dry with warm afternoon highs and cool
overnight lows.

Perhaps a better combination of instability and shear may over
spread the area around Tuesday/Wednesday of next week. Still
several days out so...

&&

.AVIATION...
(06Z TAFS)
Issued at 1106 PM CDT Mon Apr 19 2021

The front continues to move south with the gusty north/northeast
winds behind it. The stratus is still lurking farther back and has
recently moved into northwest Oklahoma and will be moving into
KWWR shortly. Ceilings still look to generally be MVFR around 2000
feet or so. Gusty post-frontal winds will continue through much of
the day Tuesday before diminishing quickly.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  36  50  32  58 /  10  10   0   0
Hobart OK         35  53  31  58 /  10  10   0   0
Wichita Falls TX  40  55  32  60 /   0  10   0   0
Gage OK           30  52  28  56 /  20  10   0   0
Ponca City OK     34  50  29  57 /  30  30   0   0
Durant OK         49  61  34  62 /   0  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Freeze Watch from late Tuesday night through Wednesday morning
     for OKZ004>048-050>052.

     Freeze Warning from 4 AM to 10 AM CDT Tuesday for OKZ004>006-
     009>011-014-015-021.

TX...Freeze Watch from late Tuesday night through Wednesday morning
     for TXZ083>090.

&&

SHORT TERM...06
LONG TERM....06
AVIATION...26
Hazardous weather outlook, Apr 19, 7:25 AM CDT, 16 hours 54 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
725 AM CDT Mon Apr 19 2021

OKZ004>048-050>052-TXZ083>090-201230-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
725 AM CDT Mon Apr 19 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

Freezing temperatures are expected across northwest Oklahoma
tonight and early Tuesday morning in northwestern Oklahoma. Cover
tender vegetation to avoid damage or bring indoors if possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Freeze...
Freezing temperatures are expected again Wednesday morning over
all of western and central Oklahoma and adjacent parts of northern
Texas.

.Thunderstorms...
There is a chance for thunderstorms Friday. Severe storms will be
possible.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Nearby

Freeze Warnings in Oklahoma, 2021Freeze Warnings in Texas, 2021Every freeze warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.